Open Access
December 2014 A remark on the Reeb flow for spheres
Roger Casals, Francisco Presas
J. Symplectic Geom. 12(4): 657-671 (December 2014).


>We prove the non-triviality of the Reeb flow for the standard contact spheres $\mathbb{S}^{2n+1}, n \neq 3$, inside the fundamental group of their contactomorphism group. The argument uses the existence of homotopically non-trivial $2$-spheres in the space of contact structures of a $3$-Sasakian manifold.


Download Citation

Roger Casals. Francisco Presas. "A remark on the Reeb flow for spheres." J. Symplectic Geom. 12 (4) 657 - 671, December 2014.


Published: December 2014
First available in Project Euclid: 1 June 2015

zbMATH: 1321.53103
MathSciNet: MR3333025

Rights: Copyright © 2014 International Press of Boston

Vol.12 • No. 4 • December 2014
Back to Top